# SDR CALA2019080431292

- Difficulty date: August 1, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 64,715 hours, 27,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) THE EMERGENCY LIGHT TEST AT THE PTP FAILS WITH TH E MESSAGE ''EPSU BATTERY EMER R? ATA 33-51-38. REFER TO AAR N/R: 9620608. REMOVED AND REPLACED RH BATTERY OF THE EPSU IAW A319 AMM 33-51-3 8-000-002-A AND 31-51-38-400-002-A. OPS CHECK COMPLIED WITH ON C USTOMER CARD 4482318 (17-3351-1-7907) SEQUENCE NO. 428. DATA TRA NSCRIBED FROM PAPER DOCUMENT AAR N/R: 9620608. WORK ACCOMPLISHED BY MECHANIC: V918975.
